Volume 9, Issue 4 (12-2023)                   mmr 2023, 9(4): 70-79 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmood Robati S. Groups whose set of vanishing elements is the :union: of exactly three conjugacy classes. mmr 2023; 9 (4) :70-79
URL: http://mmr.khu.ac.ir/article-1-3219-en.html
, sajjad.robati@gmail.com
Abstract:   (423 Views)
Let G  be a finite group and let Irr(G)  be the set of irreducible characters of G . We say that an element g  in G  is a vanishing element if there exists some χ Irr(G)   such that χ(g)=0 . In this paper, we provide a relatively short proof for the classification of finite groups whose set of vanishing elements is the :union: of exactly three conjugacy classes.


 
Full-Text [PDF 219 kb]   (161 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2021/08/15 | Revised: 2024/04/7 | Accepted: 2023/01/10 | Published: 2024/01/8 | ePublished: 2024/01/8

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb